<  Back to the Polytechnique Montréal portal

Global optimization decomposition methods for bounded parameter minimax risk evaluation

E. Gourdin, Brigitte Jaumard and B. Macgibbon

Article (1994)

An external link is available for this item
Additional Information: Nom historique du département: Département de mathématiques appliquées
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/33254/
Journal Title: SIAM Journal on Scientific Computing (vol. 15, no. 1)
Publisher: Society for Industrial and Applied Mathematics
DOI: 10.1137/0915002
Official URL: https://doi.org/10.1137/0915002
Date Deposited: 18 Apr 2023 15:25
Last Modified: 05 Apr 2024 11:24
Cite in APA 7: Gourdin, E., Jaumard, B., & Macgibbon, B. (1994). Global optimization decomposition methods for bounded parameter minimax risk evaluation. SIAM Journal on Scientific Computing, 15(1), 16-35. https://doi.org/10.1137/0915002

Statistics

Dimensions

Repository Staff Only

View Item View Item